# SDR 2008UALA01412

- Difficulty date: March 13, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N381UA
- Make and model: Boeing 737322
- Aircraft serial: 24656
- Aircraft time: 50,753 hours, 35,660 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5241 · Galley Doors
- Part: Door Frame
- Condition: Cracked
- Location: Fwd Galley Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY DOOR LOWER FWD FRAME IS CRACKED IN TWO LOCATIONS AT STOP FITTING ATTACH POINT.  MAJOR REPAIR ACCOMPLISHED:  REMOVED CRACKED LWR FWD FRAME & INSTALLED NEW SPLICE FRAME REPAIR KIT.
